# SDR REXA2018071800631

- Difficulty date: July 9, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 23,114 hours, 15,916 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Support Strap
- Part number: CC6885053
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 DADO PANEL RT SIDE (272SRW) SUPPORT STRAP BROKEN. REMOVED AND REPLACED WITH NEW SUPPORT STRAP ON DADO PNL 272SRW IAW SRM 51-42-06 AND SRM 51-40-11.
